Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 12, 2016, 3:47 PM CST for 6 parishes in Louisiana; 4 counties in Mississippi. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2016, 3:47 PM CST (21:47 UTC)
- Expired
- Mar 12, 2016, 8:45 PM CST
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Franklin County, MS, Jefferson County, MS
The radar
The Ft Polk radar (KPOE), 139 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122
WGUS54 KJAN 122147
FFWJAN
LAC025-029-041-065-083-107-MSC001-021-037-063-130245-
/O.NEW.KJAN.FF.W.0075.160312T2147Z-160313T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CST SAT MAR 12 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CONCORDIA PARISH IN NORTHEASTERN LOUISIANA...
CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
CENTRAL RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN MADISON PARISH IN NORTHEASTERN LOUISIANA...
TENSAS PARISH IN NORTHEASTERN LOUISIANA...
WESTERN FRANKLIN COUNTY IN SOUTHWESTERN MISSISSIPPI...
SOUTHWESTERN CLAIBORNE COUNTY IN SOUTHWESTERN MISSISSIPPI...
ADAMS COUNTY IN SOUTHWESTERN MISSISSIPPI...
JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...
* UNTIL 845 PM CST
* AT 345 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHEZ...WINNSBORO...VIDALIA...FERRIDAY...MANGHAM...MONTEREY...
LARTO...ALCORN...JONESVILLE...FAYETTE...PORT GIBSON...NEWELLTON...
ST. JOSEPH...WISNER...CLAYTON...WATERPROOF...COOTER POINT...
CRANFIELD...SLOCUM AND BAKERS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3192 9199 3193 9190 3207 9193 3212 9187
3217 9190 3217 9196 3239 9199 3243 9148
3214 9122 3201 9097 3134 9099 3132 9112
3137 9127 3132 9147 3129 9147 3124 9181
3130 9193 3123 9192 3122 9195 3135 9201
$$
171 follow-up statement
007
WGUS74 KJAN 130025
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CST SAT MAR 12 2016
LAC025-029-041-065-083-107-MSC001-021-037-063-130245-
/O.CON.KJAN.FF.W.0075.000000T0000Z-160313T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CONCORDIA LA-CATAHOULA LA-FRANKLIN LA-RICHLAND LA-MADISON LA-
TENSAS LA-FRANKLIN MS-CLAIBORNE MS-ADAMS MS-JEFFERSON MS-
625 PM CST SAT MAR 12 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
CONCORDIA...CATAHOULA...FRANKLIN...CENTRAL RICHLAND...SOUTHWESTERN
MADISON AND TENSAS PARISHES...WESTERN FRANKLIN...SOUTHWESTERN
CLAIBORNE...ADAMS AND JEFFERSON COUNTIES...
AT 622 PM CST...DOPPLER RADAR INDICATED MOSTLY MODERATE RAIN ACROSS
THE WARNED AREA. UP TO TWO TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE. MOST OF THE HEAVIER
RAINS HAVE MOVED NORTH OF THE WARNED AREA...BUT RUNOFF FROM THE
HEAVY RAINS WILL CONTINUE FOR THE NEXT SEVERAL HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHEZ...WINNSBORO...VIDALIA...FERRIDAY...MANGHAM...MONTEREY...
LARTO...ALCORN...JONESVILLE...FAYETTE...PORT GIBSON...NEWELLTON...ST.
JOSEPH...WISNER...CLAYTON...WATERPROOF...COOTER POINT...CRANFIELD...
SLOCUM AND BAKERS.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3192 9199 3193 9190 3207 9193 3212 9187
3217 9190 3217 9196 3239 9199 3243 9148
3214 9122 3201 9097 3134 9099 3132 9112
3137 9127 3132 9147 3129 9147 3124 9181
3130 9193 3123 9192 3122 9195 3135 9201
$$
17What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 3:38 PM CST, 9 minutes earlier.
Area forecast discussion, Mar 12, 3:38 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CST SAT MAR 12 2016
.DISCUSSION...TODAY THROUGH FRIDAY NIGHT...A STRONG SHORT WAVE WILL
EXTEND ACROSS THE AREA THIS EVENING WITH ONGOING SHOWERS AND
THUNDERSTORMS. IT CONTINUES TO LOOK LIKE THE BULK OF THE HEAVIEST
RAIN WILL BE WEST OF I-55 THIS AFTERNOON THROUGH THE EVENING HOURS.
ONGOING LIGHT STRATIFORM RAINS IN THE EAST HAVE LIMITED THE
CONVECTIVE POTENTIAL FOR AREAS EAST OF I-55. THIS HAS BEEN
HIGHLIGHTED IN THE HWO AND GRAPHICAST. THE SHORT WAVE WILL EXIT THE
AREA BY LATE EVENING ALONG WITH THE THUNDERSTORM ACTIVITY. THERE WILL
CONTINUE TO BE LINGERING SHOWERS THROUGH MUCH OF THE NIGHT IN THE
NORTH...ENDING BY EARLY MORNING. SREF/HRRR GUIDANCE SUGGEST THE
DEVELOPMENT OF STRATUS/FOG EARLY ON SUNDAY FOR AREAS SOUTH OF
I-20...SO WILL ADD AREAS OF FOG FOR THOSE AREAS.
ANOTHER MID LEVEL LOW AND ASSOCIATED SHORT WAVE WILL MOVE INTO THE
DELTA BY LATE AFTERNOON AND MOVE ACROSS THE DELTA INTO NORTHEAST
MISSISSIPPI DURING THE EVENING HOURS. THE MODELS SUGGEST GOOD
INSTABILITY WITH STEEP LAPSE RATES OF 6.5-7.0 C/KM...SHOWALTERS OF
-2 TO -4...ML CAPES RANGING FROM 1000-1500 J/KG ALONG WITH 50-55KTS
OF DEEP LAYER SHEAR. THE MAIN RISK LOOKS LIKE IT WILL BE LARGE
HAIL...BUT TORNADOES WILL ALSO BE POSSIBLE. ALTHOUGH LCL'S WILL BE
HIGH EARLY IN THE EVENING THEY WILL LOWER THROUGH THE EVENING HOURS
AS WE COOL...INCREASING THE CHANCES FOR A TORNADO.
THE SHORT WAVE WILL MOVE NORTHEAST OF THE AREA BY MIDNIGHT WITH WEAK
UPPER/SURFACE RIDGING BUILDING IN OVERNIGHT. RIDGING WILL CONTINUE
ACROSS THE AREA ON MONDAY AS A WARM DAY LOOKS ON TAP...WITH H925
TEMPS RANGING FROM 16 TO 19C ACROSS THE AREA. HIGH TEMPERATURES WILL
RANGE FROM THE UPPER 70S TO LOW 80S. ANOTHER SHORT WAVE AND
ASSOCIATED SURFACE LOW/FRONT WILL MOVE FROM THE SOUTHERN PLAINS INTO
THE OHIO VALLEY ON TUESDAY. WITH STRONG SOUTHERLY FLOW...925 TEMPS
NEAR 20C AND COMPRESSIONAL WARMING...NEAR RECORD OR RECORD HIGHS LOOK
POSSIBLE ON TUESDAY. MAV GUIDANCE HAS COME IN WITH HIGHS IN THE UPPER
80S TO AROUND 90...BUT WILL BLEND THE GFS/ECMWF WHICH GIVES HIGHS
GENERALLY IN THE MID 80S.
BOTH THE GFS/ECMWF STALL THE BOUNDARY ACROSS THE AREA ON WEDNESDAY
INTO THURSDAY WITH BETTER CHANCES FOR STORMS. HIGH PRESSURE BUILDS
IN BY THURSDAY AFTERNOON WITH DRYING CONDITIONS. THE GLOBAL MODELS
DIVERGE LATE IN THE WEEK WITH THE ECMWF WET WITH THE POSSIBILITY OF
SEVERE AND THE GFS COOL AND MAINLY DRY. WILL JUST GO WITH THE CONSALL
LATE IN THE PERIOD WHICH INDICATES CHANCE THUNDER FRIDAY INTO
SATURDAY./15/
&&
.AVIATION...LOOK FOR A MIX OF VFR/MVFR CONDITIONS THROUGH FOR THE
AFTERNOON EVEN WITH PRECIP AROUND. THERE WILL BE A PERIOD FOR
RESTRICTED CONDITIONS AS PRECIP ACTIVITY MOVES FROM SOUTH TO NORTH
AND ACROSS TAF SITES. LOOK FOR THE PRECIP TO LIFT OUT BETWEEN 01-06Z
AS THAT OCCURS...A TRANSITION TO IFR CEILINGS/VIS WILL OCCUR FOR
MUCH OF THE AREA WITH POTENTIAL FOR FOG AND LIFR CONDITIONS BETWEEN
THE 06-14Z TIMEFRAME. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 58 77 56 80 / 84 13 21 4
MERIDIAN 60 77 55 79 / 85 16 16 8
VICKSBURG 57 80 55 81 / 54 14 28 4
HATTIESBURG 60 80 57 84 / 83 13 14 4
NATCHEZ 57 79 60 83 / 36 12 14 4
GREENVILLE 58 76 56 76 / 76 27 67 3
GREENWOOD 59 76 55 77 / 86 14 68 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-
025>028-034>036-040>042-047.
FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ043-048-053-
054-059>062.
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009-015-
016.
FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ023>026.
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.
&&
15/CMEHazardous weather outlook, Mar 12, 3:18 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 318 PM CST SAT MAR 12 2016 ARZ074-075-LAZ007-MSZ018-019-025>028-034>036-041-132130- ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-SHARKEY- 318 PM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY FLOODING THREAT...ELEVATED TIMING...TONIGHT TORNADOES THREAT...LIMITED TIMING...SUNDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...SUNDAY LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THIS EVENING WITH 1 TO 2 INCHES EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS ADDITIONAL RAINFALL WILL AGGRAVATE THE ONGOING FLOODING. SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A FEW TORNADOES POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE SEVERE WEATHER THREAT WILL CONTINUE TO ABOUT 11 PM SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. MSZ029-032-037-043-132130- WEBSTER-CHOCTAW-ATTALA-MADISON MS- 318 PM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY FLOODING THREAT...LIMITED TIMING...TONIGHT TORNADOES THREAT...LIMITED TIMING...SUNDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...SUNDAY LINGERING RAIN THIS EVENING WILL PROVIDE AN ADDITIONAL 1 TO 2 INCHES. THIS COMBINED WITH PREVIOUS RAINS WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING. A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE SEVERE WEATHER THREAT WILL CONTINUE TO ABOUT 11 PM SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. MSZ030-031-033-038-039-045-046-050>052-055>058-062>066-072>074- 132130- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 318 PM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. LAZ008-009-015-016-MSZ040-042-047-132130- WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-ISSAQUENA-YAZOO- WARREN- 318 PM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY FLOODING THREAT...ELEVATED TIMING...TONIGHT TORNADOES THREAT...LIMITED TIMING...SUNDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...SUNDAY LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THIS EVENING WITH 1 TO 2 INCHES EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS ADDITIONAL RAINFALL WILL AGGRAVATE THE ONGOING FLOODING. A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE SEVERE WEATHER THREAT WILL CONTINUE TO ABOUT 11 PM SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. LAZ023>026-MSZ044-048-049-053-054-059>061-132130- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-LEAKE-HINDS-RANKIN- CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- 318 PM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY FLOODING THREAT...LIMITED TIMING...TONIGHT LINGERING RAIN THIS EVENING WILL PROVIDE AN ADDITIONAL 1 TO 2 INCHES. THIS COMBINED WITH PREVIOUS RAINS WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 36 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:29 AM CST | Areal Flood Warning | JAN | East Carroll, Madison, Tensas | 9 hr |
| Mar 12, 4:00 PM CST | Flash Flood Warning | JAN | East Carroll, Madison, Morehouse, Richland, Tensas, West Carroll | 5 hr |
| Mar 12, 4:31 PM CST | Flash Flood Warning | JAN | Madison | 5 hr |
| Mar 11, 6:08 PM CST | Areal Flood Warning | JAN | Attala, Bolivar, Carroll, Grenada, Holmes, Humphreys and 4 more | 24 hr |
| Mar 11, 6:13 PM CST | Areal Flood Warning | JAN | Clarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 3 more | 24 hr |
| Mar 11, 6:18 PM CST | Areal Flood Warning | JAN | Choctaw, Kemper, Lauderdale, Neshoba, Newton, Noxubee and 2 more | 24 hr |
| Mar 12, 11:27 AM CST | River Flood Warning | JAN | Lauderdale, Newton | 16 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.